# SDR YENA2025032000283

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / WING MAIN BOX / RH LOWER SKIN TRAILING EDGE AT RIB 10 / CRACK - PERMANENT REPAIR; REFERENCES: /1/ ETD2025-190-903379 REV / /2/ SRM II 57-10-010 REPAIR 54P. DESCRIPTION: ON 3/5/2025, DURING THE LEASE RETURN CHECK FOR N266JB (MSN 054) AT MCN, CRACK FINDINGS WERE REPORTED AFFECTING THE RH WING LOWER SKIN TRAILING EDGE OUTBD OF RIB 10. SEE REF. /1/ ETD FOR DETAILS. THE CRACK IS REPORTED TO MEASURE ~1.45” IN LENGTH. THE DAMAGE WAS EVALUATED AGAINST REF. /2/ SRM AND FOUND TO BE OUT OF REPAIRABLE LIMITS IN AREA 1 DUE TO THE REMAINING MATERIAL "A" BEING LESS THAN 24.8MM. AS A RESULT, EMBRAER WAS CONTACTED FOR DISPOSITION. EMBRAER PROVIDED INSTRUCTIONS TO REMOVE THE CRACKED AREA BY CUT-OUT, AND INSTALL A DOUBLER REPAIR. EMBRAER PROVIDED REF. /1/ ETD PROVIDING APPROVAL FOR THIS PERMANENT REPAIR WITH POST REPAIR DET INSPECTIONS AT TH=INT=7500FC. EC E25-230-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR IN ACCORDANCE WITH REF. /1/ ETD WITHOUT DEVIATIONS. EC E25-230-01 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS (METHOD: DET; THRESHOLD=INTERVAL=7500FC) IN ACCORDANCE WITH REF. /1/ ETD. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED VIA REF. /1/ ETD AND IS CLASSIFIED AS MAJOR. (E/C: E25-230-01)
